Solvability of the Dirichlet problem for a degenerate equation in a sector of the plane
Doklady Akademii Nauk, Tome 223 (1975) no. 5, pp. 1048-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_5_a2,
author = {A. V. Glushak},
title = {Solvability of the {Dirichlet} problem for a degenerate equation in a sector of the plane},
journal = {Doklady Akademii Nauk},
pages = {1048--1051},
year = {1975},
volume = {223},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_5_a2/}
}
A. V. Glushak. Solvability of the Dirichlet problem for a degenerate equation in a sector of the plane. Doklady Akademii Nauk, Tome 223 (1975) no. 5, pp. 1048-1051. http://geodesic.mathdoc.fr/item/DAN_1975_223_5_a2/